Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 4, NWS Burlington, VT

July 10, 2007Essex County, New York

NWS Burlington, VT issued this flash flood warning at Jul 10, 2007, 3:46 PM EDT for Essex County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2007, 3:46 PM EDT (19:46 UTC)
Expired
Jul 10, 2007, 6:45 PM EDT
In force
3 hr
Issued by
NWS Burlington, VT
Area
Whole counties

County Essex County, NY

The radar

The Burlington radar (KCXX), 65 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2432 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBTV 101947
FFWBTV
NYC031-102245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
346 PM EDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK

* UNTIL 645 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR MINERVA...OR ABOUT 17 MILES
  EAST OF INDIAN LAKE...MOVING NORTHEAST AT 15 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  SCHROON LAKE BY 425 PM EDT

TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4374 7405 4380 7352 4393 7351 4397 7371

$$

SISSON
2 follow-up statements
000 
WGUS71 KBTV 102050
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT TUE JUL 10 2007

NYC031-102245-
ESSEX NY-
448 PM EDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTH
CENTRAL ESSEX COUNTY IN NORTHERN NEW YORK...

AT 441 PM EDT...HEAVY RAIN HAD ENDED IN THE WARNING AREA.  HOWEVER 
RAINFALL RUNOFF WILL CONTINUE FOR ANOTHER HOUR OR TWO.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINERVA... 
OLMSTEDVILLE AND SOUTH SCHROON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BURLINGTON.

LAT...LON 4374 7405 4380 7352 4393 7351 4397 7371

$$

SISSON
000 
WGUS71 KBTV 102247
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
646 PM EDT TUE JUL 10 2007

NYC031-102256-
ESSEX NY-
646 PM EDT TUE JUL 10 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL ESSEX COUNTY
IN NORTHERN NEW YORK...

THE HEAVY RAIN THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. 

LAT...LON 4374 7405 4380 7352 4393 7351 4397 7371

$$

MB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:11 AM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Jul 10, 10:11 AM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1011 AM EDT TUE JUL 10 2007

.SYNOPSIS...
A WARM AND HUMID AIR MASS HAS DEVELOPED THIS MORNING BEHIND THE
NUMEROUS SHOWERS AND THUNDERSTORMS THAT IMPACTED THE NORTH COUNTRY
YESTERDAY. MEANWHILE...A WEAK SURFACE BOUNDARY ACROSS NORTHERN NEW
YORK INTO NORTHERN VERMONT WILL BE THE FOCUS FOR MORE SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. IN ADDITION...TEMPERATURES WILL WARM
INTO THE 80S TO NEAR 90 WITH VERY HUMID CONDITIONS EXPECTED. SOME
RELIEF TO THE HEAT AND HUMIDITY WILL OCCUR ON WEDNESDAY NIGHT INTO
THURSDAY AS A COLD FRONT MOVES ACROSS THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE TWEAKED MRNG FCST TO REMOVE MRNG PCPN WORDING...UPDATED WINDS IN NRN
AREAS...AND TEMPS DUE TO FNTL BNDRY NRN AREA. WL WORD AS PTLY
SUNNY WITH SHWRS/TSTMS LIKELY THIS AFTN...AND CONT MENTION OF
SMALL HAIL AND GUSTY WNDS PSBL WITH TSTMS.

FNTL BNDRY ALG CANADIAN/NRN NY BORDER WITH E/W CLD BNDRY. SATL
IMAGERY INDCS THIS CLD BNDRY HAS DRFTD SLOLY S WITH LGT SFC WNDS
FM THE NE IN THE CHAMPLN AND ST LAW VALLEYS. THIS WL TEND TO STABILIZE
THE ATMOSPHERE THRU. THEREAFTER INDCS ARE THAT THIS CLD BNDRY WL
ASSIST IN DVLPG AFTN CNVTN ACRS NRN PTNS OF AREA. IN ADDITION CLD
BNDRY CNTRL NY MAY BE FOCUS FOR ANOTHER AREA OF AFTN CNVTV DVLPMT.

BASED ON THIS HAVE CONTD SHOWRS AND TSTMS LIKELY THIS AFTN WITH
SMALL HAIL AND GUSTY WINDS. WARM/HUMID AIRMASS CONTS ACRS AREA.
VERY MOIST SOUNDINGS UP TO H/7 THIS MRNG. BUFKIT SUG CAPES OF ARND
2000 THIS AFTN. WL NEED TO MONITOR NRN HALF OF AREA FOR FLOOD POT
DUE TO VERY HVY RAINFALL OF YESTERDAY AND LAST NITE.

NOT A GREAT DEAL OF UPPER LVL FORCING THUS CNVTN WL BE DRIVEN BY
TERRAIN UPSLOPE FLO...SFC BNDRYS NOTED ABV...AND THE DAYS
HEATING. THUS TSTMS MAY HOLD OFF UNTIL ERLY AFTN. MRNG CNVTN NOTED
IN ERN ONTARIO PROV SUGGESTIVE OF UNSTBL AIRMASS. WK CAA OR
NEUTRAL ADV NOTED ON H/8 CHART.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
ANOTHER VERY WARM AND MUGGY NIGHT EXPECTED TONIGHT WITH SFC DPWTS IN
THE M/U 60S. THIS COMBINED WITH LIGHT WINDS...EXPECT AREAS OF FOG TO
ONCE AGAIN DEVELOP...ESPECIALLY WHERE PRECIP FELL DURING THE DAYTIME
HOURS. WL MENTION CHC POPS IN THE EVENING...BUT FEEL CONVECTION
SHOULD QUICKLY DECREASE AS SFC HEATING IS LOST.

WEDNESDAY INTO THURSDAY...MID/UPPER LVL TROF ACRS THE NORTHERN GREAT
LAKES AND CENTRAL CANADA SLOWLY SHIFTS TOWARD OUR FA AS MID/UPPER
LVL RIDGE ALONG THE EASTERN SEABOARD BREAKS DOWN. THIS WL ALLOW FOR
A SFC COLD FRNT TO APPROACH OUR WESTERN CWA BTWN 21Z-00Z WEDS AND
INTO THE DACKS/CPV BTWN 03-06Z THURS. THIS FRNT WL HAVE STRONG SFC
CONVERGENCE...GOOD 5H ENERGY...AND WL INTERACT WITH SOME SFC
INSTABILITY/SHEAR TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS. THE
TIMING OF FRNT MAY LIMIT SVR WEATHER POTENTIAL ACRS CENTRAL/EASTERN
VT...BUT FEEL GIVEN THE GOOD ULVL DYNAMICS...DEVELOPING DEEP LAYER
SHEAR ASSOCIATED WITH SFC FEATURE AND DIGGING ULVL TROF...AND SFC
BASED CAPES BTWN 1500-2500 J/KG SEVERAL LINE SEGMENTS WITH BOW LIKE
FEATURES WL DEVELOP ALONG AND AHEAD OF THE BOUNDARY. THE PRIMARY SVR
WEATHER THREAT WL BE STRONG AND DAMAGING WINDS...WHICH WL BE MENTION
IN THE HWO. ON THURSDAY...DEEP MID/UPPER LVL TROF MOVES TOWARD THE
HUDSON BAY REGION OF CANADA AS SEVERAL EMBEDDED S/WS ROTATE ACRS
OUR CWA IN THE SW FLW ALOFT. THIS S/W ENERGY COMBINED WITH SEVERAL
ULVL JET COUPLETS WL HELP TO ENHANCE SFC LOW PRES ACRS THE SE CONUS
LATE THURS INTO FRIDAY. THIS AREA OF LOW PRES IS EXPECTED TO TRACK
TOWARD THE MID ATLANTIC STATES/NE CONUS ALONG A LLVL BOUNDARY AND
COULD PROVIDE OUR FA WITH ANOTHER ROUND OR TWO OF HEAVY RAIN. TEMPS
BEHIND THE SFC FRNT ON THURS WL COOL BACK INTO THE 70S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NO DRASTIC CHANGES MADE TO LONG TERM FORECAST. MAINLY CONCENTRATED
ON SHORT...BECAUSE OF THE VERY ACTIVE WEATHER WE HAD. DID NOT STRAY
FAR FROM HPC AND THE PREVIOUS FORECAST. AFTER COLD FRONT PASSAGE
WEDNESDAY NIGHT...WE CAN EXPECT DRIER DAYS AS HIGH PRESSURE WILL
BRING COOLER TEMPS INTO THE AREA.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
UPDATED 710AM TUE...
THROUGH 12Z WEDNESDAY...STILL BATTLING MY NEMESIS...FOG. TYPICAL FOG
AREAS STILL REPORTING THICK FOG...BUT THAT SHOULD BEING TO
DISSIPATE REAL QUICK WITH THE SUN GETTING HIGHER IN THE SKY AND
MIXING THINGS OUT. MAIN FORECAST PROBLEM FOR TODAY IS ONCE
AGAIN...THUNDERSTORMS. ATMOSPHERE IS JUICY AND UNSTABLE SO SHOULDNT
TAKE TOO MUCH HEATING TO GET THINGS GOING. GENERALLY GONE WITH START
TIME OF TSRA IN TAFS 17-19Z...BUT I PROBABLY AM A LITTLE LATE ON
THIS. TSRA WILL BRING LOCAL IFR CONDITIONS. AFTER 00Z ACTIVITY WINDS
DOWN...BUT EXPECT ANOTHER ROUND OF FOG...WITH MVFR AND POSSIBLE IFR
CONDITIONS TOWARD THE END OF THE TAF PERIOD. ALSO LATE TONITE WE MAY
START SEEING INCREASING MID CLD DECK FROM APPROACHING COLD FRONT
MAINLY OUT IN WESTERN AREAS...EG THE MSS TERMINAL.
12Z WEDNESDAY THROUGH SATURDAY...WEDNESDAY LOOKS TO BE QUITE
UNSETTLED WITH SHRA/TSRA PRODUCING MVFR/IFR CONDITIONS LATE IN THE
DAY THRU THE LATE EVENING AHEAD OF A COLD FRONT. THURSDAY LOOKS
LIKE A VFR DAY. FRIDAY AND SATURDAY SHOULD BE PRIMARILY VFR BUT SOME
SHRA/TSRA POSSIBLE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...SFH
SHORT TERM...SFH
LONG TERM...MB
AVIATION...JMG
Hazardous weather outlook, Jul 10, 5:08 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
508 AM EDT TUE JUL 10 2007

NYZ026>031-034-035-087-VTZ001>012-016>019-110915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
508 AM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

STRONG TO SEVERE THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE
NORTH COUNTRY THIS AFTERNOON.

.DAY ONE...TODAY AND TONIGHT

A WEAK SURFACE BOUNDARY WILL INTERACT WITH STRONG DAYTIME HEATING
AND PLENTY OF LOW LEVEL MOISTURE TO FORM ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS TODAY. THE THUNDERSTORMS WILL FIRST DEVELOP
ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK MOUNTAINS IN NORTHERN NEW
YORK AND GREEN MOUNTAINS IN VERMONT BY EARLY THIS AFTERNOON. THESE
STORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE
REGION AT 15 TO 20 MPH. GIVEN...THE VERY UNSTABLE AIR MASS IN
PLACE...THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND
DAMAGING WINDS. THE VERY WARM TEMPERATURES ALOFT WILL LIMIT THE
POTENTIAL FOR SEVERE HAIL THIS AFTERNOON.

IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY
RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED
WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH
FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS
AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS
THIS AFTERNOON AND EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE
REGIONS ON WEDNESDAY AFTERNOON AND EVENING. THESE STORMS ARE
EXPECTED TO DEVELOP ALONG A SURFACE COLD FRONT DURING THE
AFTERNOON HOURS...AND WILL HAVE THE POTENTIAL TO PRODUCE STRONG
AND DAMAGING WINDS...ALONG WITH HAIL AND LOCALLY HEAVY DOWN POURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE NORTH COUNTRY FOR
THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER
SERVICE IN BURLINGTON...ALONG WITH RAINFALL AMOUNTS.

TABER

In the hours before

Special weather statement, Jul 10, 1:11 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
111 PM EDT TUE JUL 10 2007

NYZ026>031-034-035-087-VTZ001>012-016>019-110100-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
111 PM EDT TUE JUL 10 2007

...ANOTHER ROUND OF SEVERE WEATHER POSSIBLE AGAIN TODAY...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF VERMONT AND
NORTHERN NEW YORK UNTIL 9 PM THIS EVENING. THE COMBINATION OF A
VERY WARM AND HUMID AIRMASS...AND ITS DESTABILIZATION...WILL
ALLOW SCATTERED THUNDERSTORMS TO DEVELOP ACROSS THE REGION TODAY.
INITIAL STORM DEVELOPMENT IS NOW OCCURRING ACROSS THE NORTHERN
ADIRONDACKS...WHERE LOCAL SLOPE AND VALLEY WINDS ARE PROVIDING THE
NECESSARY IMPETUS FOR LIFT. STORMS SHOULD THEN INCREASE IN AREAL
COVERAGE AND INTENSITY ACROSS THE REMAINDER OF THE AREA BY THE MID
TO LATE AFTERNOON HOURS...WHERE A FEW MAY BECOME SEVERE ALONG WITH
DAMAGING WINDS AND LARGE HAIL. ADDITIONALLY...LOCALLY HEAVY
RAINFALL IN EXCESS OF ONE INCH IS POSSIBLE WITH ANY OF THE
STORMS...WHICH MAY LEAD TO AN INCREASED FLASH FLOOD THREAT ACROSS
PORTIONS OF NORTHEASTERN NEW YORK AND NORTHERN VERMONT WHICH
RECEIVED HEAVY RAINFALL YESTERDAY.

WHILE THE OVERALL COVERAGE OF THIS ACTIVITY IS EXPECTED TO BE
LESS THAN YESTERDAY...THOSE PLANNING OUTDOOR ACTIVITIES THIS
AFTERNOON AND EVENING SHOULD KEEP AND EYE TO THE SKY...AND TAKE
SHELTER SHOULD THREATENING WEATHER APPROACH.

STAY TUNED TO NOAA WEATHER RADIO...WEATHER.GOV ON THE
INTERNET...OR YOUR LOCAL MEDIA OUTLETS FOR UPDATES AND POSSIBLE
SEVERE THUNDERSTORM WARNINGS THIS AFTERNOON AND EVENING.

JMG
Local storm report, Jul 10, 2:33 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
233 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.25 INCH       WINDSOR            VT   TRAINED SPOTTER

&&

DONNYD
Local storm report, Jul 10, 2:53 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.75 INCH       WINDSOR            VT   TRAINED SPOTTER

&&

DONNYD
Local storm report, Jul 10, 3:02 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
302 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E1.00 INCH       ESSEX              NY   PUBLIC

0228 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E1.00 INCH       ESSEX              NY   POST OFFICE

0230 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

&&

DONNYD
Local storm report, Jul 10, 3:26 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
326 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

&&

DONNYD
Local storm report, Jul 10, 3:28 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
328 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.75 INCH       WINDSOR            VT   TRAINED SPOTTER

&&

DONNYD

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:51 PM EDTSevere Thunderstorm WarningBTVEssex54 min
Jul 10, 2:42 PM EDTSevere Thunderstorm WarningBTVEssex33 min
Jul 10, 3:16 PM EDTSevere Thunderstorm WarningBTVEssex59 min
Jul 10, 4:17 PM EDTSevere Thunderstorm WarningBTVFranklin58 min
Jul 10, 4:42 PM EDTSevere Thunderstorm WarningBTVClinton63 min
Jul 10, 6:08 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence67 min

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.